# SDR CALA0200305

- Difficulty date: May 21, 2002
- Submitted: May 21, 2002
- Operation: Air carrier
- Aircraft: N17356
- Make and model: Boeing 7373T0
- Aircraft serial: 23942
- Aircraft time: 41,427 hours, 22,949 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: BR964411
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH AISLE LIGHT INOP AT SEAT 23 LEFT.  REPLACED LIGHT SOCKET ASSEMBLY PER MM 33-51-81.
